Arkansas, 2015Winter Storm and Winter Weather in Arkansas, March 4 to 5, 2015
March 4 to 5, 2015 · NWS LZK · 45 events in 45 counties and zones
After springlike conditions were seen across Arkansas on March 3rd, a strong cold front surged southeast across the state on the 4th. Abundant moisture remained in place as the colder air arrived, generating widespread wintry precipitation across the state.
Every event with a place to put it; 34 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $850,000
- Crop damage
- None recorded
- Events
- 45
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
After springlike conditions were seen across Arkansas on March 3rd, a strong cold front surged southeast across the state on the 4th. Abundant moisture remained in place as the colder air arrived, generating widespread wintry precipitation across the state. Several inches of sleet and snow resulted, causing significant travel hazards and resulting automobile accidents.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 4, 10:44 AM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 4, 10:44 AM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1044 AM CST WED MAR 4 2015
.UPDATE...
NO SIGNIFICANT CHANGES MADE TO THE SHORT TERM FOR THE MORNING
UPDATE. HOWEVER...DID NEED TO MAKE SOME SLIGHT ADJUSTMENTS BASED
ON OBSERVATIONAL TRENDS.
THE SUB-FREEZING AIR IS LAGGING BEHIND THE FRONT AS
EXPECTED...BUT IT IS ALSO LAGGING BEHING PREVIOUS FORECASTS GOING
BACK TO YESTERDAY AFTERNOON. HAVE PUSHED THE ARRIVAL TIME OF
FREEZING AIR TO MUCH OF NORTHERN AND CENTRAL ARKANSAS BACK ABOUT
2-3 HOURS. FOR EXAMPLE THE PREVIOUS THINKING WAS AN ARRIVAL TIME
OF FREEZING AIR AT HARRISON BY 7AM THIS MORNING...BUT IT WAS
NEARLY 830 AM BEFORE IT ARRIVED. LIKEWISE THE ARRIVAL TIME OF
FREEZING AIR IN THE LITTLE ROCK METRO WAS FORECAST FOR 3-4
PM...BUT HAVE PUSHED THAT BACK TO AROUND 6 PM NOW. THE FORECAST
TRENDS OVERALL REMAIN THE SAME WITH RESPECT TO PRECIP TYPE AND HOW
LONG IT WILL TAKE ANY GIVEN LOCATION TO TRANSITION FROM RAIN TO
FREEZING RAIN...AND THEN ON TO SLEET AND SNOW IF APPLICABLE. IN
LIGHT OF THAT...HAVE NOT ADJUSTED THE EXPECTED AMOUNTS AT THIS
TIME AS WINTRY PRECIPITATION STILL APPEARS LIKELY...AND ALSO
BECAUSE THERE IS STILL PLENTY OF PRECIPITATION LEFT TO MOVE
THROUGH. WILL MONITOR OBS AND TEMP TRENDS THROUGH THE MORNING AND
EARLY AFTERNOON AND ADJUST...IF NECESSARY...EXPECTED
ICE...SLEET...AND SNOW ACCUMULATIONS AT THAT TIME.
&&
.PREV DISCUSSION... /ISSUED 543 AM CST WED MAR 4 2015/
AVIATION...
WINTER PRECIP WILL MOVE INTO THE NORTHERN TAFS AROUND 15Z...CENTRAL
TAFS AROUND 21Z...AND SOUTHERN TAFS AFTER 05/00Z. AFTER -RA THIS
MORNING...THERE WILL BE A BRIEF PERIOD OF FZRA BEFORE CHANGING TO
PL...AND THEN SN. LIFR/IFR CONDITIONS WILL PREDOMINATE...WITH SOME
IMPROVEMENT AFTER 05/06Z ACROSS THE NORTH. NORTH WINDS WILL BE
GUSTY...ESPECIALLY ACROSS THE EAST THIS AFTERNOON AND OVERNIGHT.
PREV DISCUSSION... /ISSUED 540 AM CST WED MAR 4 2015/
SHORT TERM...TODAY THROUGH THURSDAY
COLDER AIR IS COMING...BUT JUST A LITTLE SLOWER IN THE LATEST DATA.
GIVEN THIS...TRENDED RAIN TO A WINTRY MIX A BIT LATER IN MOST
LOCATIONS.
RAIN WILL CHANGE TO FREEZING RAIN/SLEET IN THE OZARKS THIS
MORNING...WITH A TRANSITION TO SNOW EARLY THIS AFTERNOON. IT WILL
RAIN IN CENTRAL SECTIONS OF ARKANSAS THROUGH THE EARLY AFTERNOON
HOURS BEFORE TEMPERATURES FINALLY FALL BELOW FREEZING. SUBFREEZING
TEMPERATURES WILL NOT ARRIVE IN THE SOUTH UNTIL THIS EVENING.
BY THE TIME WE GET INTO THE LATE NIGHT HOURS AND EARLY
THURSDAY...MUCH OF WHAT FALLS ACROSS THE NORTH WILL BE SNOW.
ACROSS THE CENTRAL COUNTIES...THERE WILL BE A LOT OF SLEET WITH
SOME SNOW TO FINISH THE EVENT. IN THE SOUTH...IT WILL BE FREEZING
RAIN AND SLEET...AND A LITTLE SNOW AS PRECIPITATION WINDS DOWN.
ACCUMULATIONS OF SNOW/SLEET WILL BE HIGHEST IN THE
NORTHEAST...WHERE SIX INCHES PLUS IS POSSIBLE. FOUR TO SIX INCHES
WILL BE COMMON IN THE NORTH...WITH TWO TO FOUR INCHES CENTRAL AND
A HALF INCH UP TO TWO INCHES IN THE SOUTH.
ALL OF THIS IS POSSIBLE BECAUSE THERE IS A LOT OF MOISTURE BEHIND
THE FRONT THAT PUSHED THROUGH THE REGION ON WEDNESDAY. GIVEN A
SPLIT FLOW ALOFT...THE POLAR JET IS DRIVING THE FRONT/COLD AIR...
AND THE SUBTROPICAL JET IS PROVIDING THE MOISTURE. WHEN BOTH JETS
ARE WORKING IN TANDEM...THAT OFTEN RESULTS IN WINTER STORMS LIKE
THIS.
BESIDES THE WINTRY MIX...WINDS WILL PICK UP FROM THE
NORTH/NORTHEAST THIS AFTERNOON AND TONIGHT. WINDY CONDITIONS ARE
EXPECTED MAINLY ACROSS THE SOUTHEAST HALF OF THE STATE. GIVEN
HEAVY ACCUMULATION OF SNOW/ICE...GUSTY CONDITIONS MAY CAUSE SOME
POWER OUTAGES.
A WINTER STORM WARNING IS IN EFFECT TODAY/TONIGHT FOR ALL OF THE
COUNTY WARNING AREA. A LAKE WIND ADVISORY IS POSTED THIS AFTERNOON
AND TONIGHT IN CENTRAL/EASTERN ARKANSAS...WITH THE STRONGEST
WINDS IN THE DELTA REGION.
ROADS WILL BECOME HAZARDOUS...ESPECIALLY GIVEN WELL BELOW
FREEZING TEMPERATURES TONIGHT.
OTHER THAN SOME LEFTOVER LIGHT SNOW THURSDAY MORNING...CLOUDS WILL
DECREASE BUT TEMPERATURES WILL BE WAY BELOW NORMAL.
LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
HIGH PRESSURE WILL BE SETTLING OVER THE STATE THURSDAY NIGHT...WITH
THE COLDEST TEMPERATURES ACROSS THE EAST. HIGHS WILL WARM ON
FRIDAY...BUT WILL BE INHIBITED BY SNOW COVER...ESPECIALLY ACROSS THE
NORTHEAST. AS THE HIGH SHIFTS TO THE SOUTHEAST...SOUTHWEST WINDS
WILL BRING WARMER READINGS FOR SATURDAY...WITH READINGS CLIMBING
ABOVE FREEZING IN THE EAST.
GUIDANCE CONTINUES TO SHOW GULF MOISTURE MOVING NORTH AS A COASTAL
LOW MOVES EAST. HAVE KEPT FORECAST DRY...AS MODELS SHOW THIS FEATURE
STAYING SOUTH OF THE STATE. TEMPERATURES WILL WARM INTO THE
50S...AND WHILE IT IS STILL BELOW NORMAL...IT IS BETTER THAN THE
SLEET/SNOW IN THE SHORT TERM.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 46 20 29 10 / 100 100 20 10
CAMDEN AR 63 25 35 17 / 100 100 30 10
HARRISON AR 34 16 29 13 / 100 80 10 10
HOT SPRINGS AR 55 24 34 15 / 100 100 20 10
LITTLE ROCK AR 52 23 31 14 / 100 100 20 10
MONTICELLO AR 66 25 31 15 / 100 100 30 10
MOUNT IDA AR 52 23 34 15 / 100 100 10 10
MOUNTAIN HOME AR 35 15 30 12 / 100 80 10 10
NEWPORT AR 44 21 26 9 / 100 100 20 10
PINE BLUFF AR 55 24 30 14 / 100 100 30 10
RUSSELLVILLE AR 49 21 33 16 / 100 100 10 10
SEARCY AR 49 21 29 10 / 100 100 20 10
STUTTGART AR 50 23 29 13 / 100 100 20 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 AM CST THURSDAY FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-
LONOKE-MONROE-OUACHITA-PIKE-PRAIRIE-PULASKI-SALINE-SHARP-WHITE-
WOODRUFF.
WINTER STORM WARNING UNTIL 6 AM CST THURSDAY FOR CLEBURNE-CONWAY-
FAULKNER-GARLAND-INDEPENDENCE-JACKSON-JOHNSON-LOGAN-LONOKE-
MONROE-MONTGOMERY-PERRY-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-
VAN BUREN-WHITE-WOODRUFF-YELL.
WINTER STORM WARNING UNTIL 6 AM CST THURSDAY FOR BAXTER-BOONE-
FULTON-IZARD-MARION-NEWTON-SEARCY-SHARP-STONE.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY
FOR ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-
GRANT-HOT SPRING-JEFFERSON-LINCOLN-OUACHITA-PIKE.
&&
64
Hazardous weather outlook, Mar 4, 5:00 AM CST, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST WED MAR 4 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST WED MAR 4 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
PERIODS OF RAIN WILL CONTINUE ACROSS THE AREA TODAY...WITH ISOLATED
THUNDERSTORMS POSSIBLE ACROSS THE SOUTH. THE BIGGER STORY WILL BE
THE WINTER WEATHER CONCERNS AS COLDER AIR MOVES INTO THE REGION.
THERE WILL BE A MIXTURE OF PRECIPITATION TYPES...WITH A WINTER STORM
WARNING IN EFFECT FOR ALL AREAS.
ACROSS NORTHERN ARKANSAS...THERE WILL BE A BRIEF TIME OF FREEZING
RAIN AROUND MID MORNING...BEFORE PRECIPITATION CHANGES OVER TO
SLEET. SNOW WILL DEVELOP AFTER NOON...AND CONTINUE THROUGH THE
OVERNIGHT HOURS. SNOW AND SLEET ACCUMULATIONS WILL RANGE FROM 3 TO 6
INCHES ACROSS THE NORTH.
ACROSS CENTRAL ARKANSAS...THE TIME OF CHANGEOVER WILL BE THE EARLY
AFTERNOON HOURS. THERE WILL BE A BRIEF TIME OF FREEZING RAIN...BUT
THE PREDOMINANT PRECIPITATION TYPE WILL BE SLEET. THERE WILL BE
SEVERAL HOURS OF SLEET...WITH A CHANGEOVER TO SNOW DURING THE
EVENING HOURS. SNOW WILL CONTINUE THROUGH THE OVERNIGHT HOURS.
FREEZING RAIN ACCUMULATIONS OF A TENTH TO A QUARTER OF AN INCH ARE
POSSIBLE...ESPECIALLY ACROSS EAST CENTRAL ARKANSAS. SLEET
ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ANOTHER 1 TO 2
INCHES OF SNOW ACCUMULATIONS.
ACROSS SOUTHERN ARKANSAS...RAIN WILL CHANGEOVER TO FREEZING RAIN
AFTER SUNSET. THERE WILL BE FREEZING RAIN THROUGH THE EVENING
HOURS...WITH A CHANGEOVER TO SLEET AROUND MIDNIGHT...AND THEN SNOW
IN THE PRE DAWN HOURS. FREEZING RAIN ACCUMULATIONS OF A TENTH TO A
QUARTER OF AN INCH ARE POSSIBLE...ESPECIALLY ACROSS SOUTHEAST
ARKANSAS. SLEET ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE...WITH
ANOTHER HALF OF AN INCH TO TWO INCHES OF SNOW ACCUMULATIONS.
A GUSTY NORTH TO NORTHWEST WIND WILL ALSO OCCUR THIS AFTERNOON AND
TONIGHT...WHICH MAY WORSEN POWER OUTAGE CONCERNS WITH ANY ICE
ACCUMULATION ON UTILITY LINES.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
CHANCES OF SNOW WILL CONTINUE THROUGH THE MORNING HOURS THURSDAY FOR
LOCATIONS SOUTHEAST OF LITTLE ROCK. HIGH PRESSURE WILL THEN MOVE
INTO THE REGION...WITH DRY CONDITIONS THROUGH THE BEGINNING OF NEXT
WEEK.
THE HIGH PRESSURE WILL BRING COLD TEMPERATURES TO THE REGION...WITH
OVERNIGHT LOWS FRIDAY MORNING IN THE SINGLE DIGITS TO THE TEENS.
THERE WILL LIKELY BE SEVERAL RECORD LOWS BROKEN.
TEMPERATURES WILL SLOWLY WARM THROUGH THE WEEKEND...WITH ALL AREAS
ABOVE FREEZING SATURDAY AFTERNOON...AND WARMER TEMPERATURES
CONTINUING THROUGH TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
58
Winter Storm, Boone
- When
- March 4, 12:00 PM CST to March 5, 2:00 AM CST
- Where
- Boone forecast zone
- Reported by
- COOP Observer
Sleet and snow accumulations of 2 to over 4 inches were observed across the county. Most of the accumulations was from snowfall.
Winter Storm, Marion
- When
- March 4, 12:00 PM CST to March 5, 2:00 AM CST
- Where
- Marion forecast zone
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 36.268, -92.684 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 3 to over 5 inches were observed across the county. Most of the accumulations was from snowfall. Several accidents were reported, including a plow truck that overturned outside of Flippin.
Winter Storm, Fulton
- When
- March 4, 12:00 PM CST to March 5, 2:00 AM CST
- Where
- Fulton forecast zone
- Property damage
- $30,000
- Reported by
- Social Media
- Coordinates
- 36.382, -91.818 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 6 to 8 inches were observed across the county. Most of the accumulations was from snowfall. Several accidents were reported.
Winter Storm, Baxter
- When
- March 4, 12:00 PM CST to March 5, 2:00 AM CST
- Where
- Baxter forecast zone
- Property damage
- $40,000
- Reported by
- Law Enforcement
- Coordinates
- 36.287, -92.337 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 4 to over 7 inches were observed across the county. Most of the accumulations was from snowfall.
Winter Storm, Newton
- When
- March 4, 1:00 PM CST to March 5, 2:00 AM CST
- Where
- Newton forecast zone
- Property damage
- $30,000
- Reported by
- COOP Observer
Sleet and snow accumulations of 3 to 4 inches were observed across the county. Most of the accumulations was from snowfall. Several accidents were reported.
Winter Storm, Searcy
- When
- March 4, 1:00 PM CST to March 5, 2:00 AM CST
- Where
- Searcy forecast zone
- Property damage
- $30,000
- Reported by
- Social Media
Sleet and snow accumulations of 3 to 4 inches were observed across the county. Most of the accumulations was from snowfall. Several accidents were reported.
Winter Storm, Stone
- When
- March 4, 1:00 PM CST to March 5, 3:00 AM CST
- Where
- Stone forecast zone
- Property damage
- $30,000
- Reported by
- Trained Spotter
- Coordinates
- 35.860, -92.157 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 4 to 7 inches were observed across the county. Most of the accumulations was from snowfall. Several accidents were reported.
Winter Storm, Izard
- When
- March 4, 1:00 PM CST to March 5, 3:00 AM CST
- Where
- Izard forecast zone
- Property damage
- $30,000
- Reported by
- Social Media
- Coordinates
- 36.095, -91.913 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 5 to 6 inches were observed across the county. Most of the accumulations was from snowfall. Several accidents were reported.
Winter Storm, Sharp
- When
- March 4, 1:00 PM CST to March 5, 3:00 AM CST
- Where
- Sharp forecast zone
- Property damage
- $30,000
- Reported by
- COOP Observer
- Coordinates
- 36.161, -91.480 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 5 to 8 inches were observed across the county. Most of the accumulations was from snowfall. Several accidents were reported.
Winter Weather, Johnson
- When
- March 4, 2:00 PM CST to March 5, 3:00 AM CST
- Where
- Johnson forecast zone
- Reported by
- COOP Observer
Snow and sleet accumulations of 1 to 3 inches were observed across the county.
Winter Storm, Independence
- When
- March 4, 2:00 PM CST to March 5, 4:00 AM CST
- Where
- Independence forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 35.742, -91.570 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 4 to 6 inches were observed across the county.
Winter Storm, Cleburne
- When
- March 4, 2:00 PM CST to March 5, 4:00 AM CST
- Where
- Cleburne forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 35.538, -92.027 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 3 to 5 inches were observed across the county.
Winter Storm, Van Buren
- When
- March 4, 2:00 PM CST to March 5, 3:00 AM CST
- Where
- Van Buren forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
Total sleet and snow accumulations of 3 to 5 inches were observed across the county.
Winter Weather, Pope
- When
- March 4, 3:00 PM CST to March 5, 3:00 AM CST
- Where
- Pope forecast zone
- Reported by
- COOP Observer
Snow and sleet accumulations of 2 to 3 inches were observed across the county.
Winter Weather, Yell
- When
- March 4, 3:00 PM CST to March 5, 3:00 AM CST
- Where
- Yell forecast zone
- Reported by
- COOP Observer
Snow and sleet accumulations of 2 to 3 inches were observed across the county.
Winter Storm, Perry
- When
- March 4, 3:00 PM CST to March 5, 4:00 AM CST
- Where
- Perry forecast zone
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 34.947, -92.931 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 3 to 5 inches were observed across the county. Sleet accumulations alone were as high as 1 to 2 inches, with an additional 2 to 3 inches of snow on top of the sleet.
Winter Storm, Jackson
- When
- March 4, 3:00 PM CST to March 5, 4:00 AM CST
- Where
- Jackson forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 35.599, -91.215 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 5 to 6 inches were observed across the county.
Winter Weather, Logan
- When
- March 4, 3:00 PM CST to March 5, 3:00 AM CST
- Where
- Logan forecast zone
- Reported by
- Law Enforcement
Snow and sleet accumulations of 1 to 3 inches were observed across the county.
Winter Weather, Scott
- When
- March 4, 4:00 PM CST to March 5, 3:00 AM CST
- Where
- Scott forecast zone
- Reported by
- COOP Observer
Snow and sleet accumulations of 2 to 3 inches were observed across the county.
Winter Storm, Conway
- When
- March 4, 4:00 PM CST to March 5, 4:00 AM CST
- Where
- Conway forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 35.262, -92.701 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 3 to 5 inches were observed across the county.
Winter Storm, Faulkner
- When
- March 4, 4:00 PM CST to March 5, 4:00 AM CST
- Where
- Faulkner forecast zone
- Property damage
- $30,000
- Reported by
- COOP Observer
- Coordinates
- 35.147, -92.332 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 3 to 5 inches were observed across the county.
Winter Storm, White
- When
- March 4, 4:00 PM CST to March 5, 5:00 AM CST
- Where
- White forecast zone
- Property damage
- $30,000
- Reported by
- COOP Observer
- Coordinates
- 35.256, -91.745 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 3 to 6 inches were observed across the county.
Winter Storm, Woodruff
- When
- March 4, 4:00 PM CST to March 5, 6:00 AM CST
- Where
- Woodruff forecast zone
- Property damage
- $30,000
- Reported by
- COOP Observer
- Coordinates
- 35.186, -91.243 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 3 to 5 inches were observed across the county.
Winter Storm, Pulaski
- When
- March 4, 5:00 PM CST to March 5, 5:00 AM CST
- Where
- Pulaski forecast zone
- Property damage
- $60,000
- Reported by
- Official NWS Observations
- Coordinates
- 34.770, -92.312 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 4 to 7 inches were observed across the county. Sleet accumulations accounted for upwards of 3 inches of this total accumulation. Several accidents were caused by the hazardous travel conditions from the wintry weather.
Winter Weather, Polk
- When
- March 4, 5:00 PM CST to March 5, 3:00 AM CST
- Where
- Polk forecast zone
- Reported by
- Law Enforcement
Snow and sleet accumulations of 1 to 3 inches were observed across the county.
Winter Weather, Montgomery
- When
- March 4, 6:00 PM CST to March 5, 4:00 AM CST
- Where
- Montgomery forecast zone
- Reported by
- COOP Observer
Snow and sleet accumulations of 2 to 3 inches were observed across the county.
Winter Storm, Garland
- When
- March 4, 6:00 PM CST to March 5, 5:00 AM CST
- Where
- Garland forecast zone
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 34.577, -93.150 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 4 to 5 inches were observed across the county. Several accidents were reported.
Winter Storm, Saline
- When
- March 4, 6:00 PM CST to March 5, 5:00 AM CST
- Where
- Saline forecast zone
- Property damage
- $50,000
- Reported by
- NWS Employee
- Coordinates
- 34.647, -92.677 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 3 to 6 inches were observed across the county. Sleet accumulations alone were as high as 1 to 3 inches, with an additional 2 to 3 inches of snow on top of the sleet.
Winter Storm, Lonoke
- When
- March 4, 6:00 PM CST to March 5, 6:00 AM CST
- Where
- Lonoke forecast zone
- Property damage
- $40,000
- Reported by
- COOP Observer
- Coordinates
- 34.754, -91.889 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 4 to 6 inches were observed across the county. Sleet accumulations accounted for upwards of 3 inches of this total accumulation.
Winter Storm, Prairie
- When
- March 4, 6:00 PM CST to March 5, 7:00 AM CST
- Where
- Prairie forecast zone
- Property damage
- $40,000
- Reported by
- COOP Observer
- Coordinates
- 34.830, -91.553 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 5 to 8 inches were observed across the county. Sleet accumulations accounted for upwards of 3 inches of this total accumulation.
Winter Storm, Hot Spring
- When
- March 4, 7:00 PM CST to March 5, 5:00 AM CST
- Where
- Hot Spring forecast zone
- Property damage
- $20,000
- Reported by
- Social Media
- Coordinates
- 34.318, -92.946 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 3 to 5 inches were observed across the county. Several accidents were reported.
Winter Storm, Jefferson
- When
- March 4, 7:00 PM CST to March 5, 6:00 AM CST
- Where
- Jefferson forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 34.269, -91.931 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 4 to 6 inches were observed across the county. Sleet accumulations alone were as high as 2 to 3 inches, with an additional 1 to 2 inches of snow on top of the sleet.
Winter Storm, Grant
- When
- March 4, 7:00 PM CST to March 5, 6:00 AM CST
- Where
- Grant forecast zone
- Property damage
- $30,000
- Reported by
- Trained Spotter
- Coordinates
- 34.290, -92.424 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 4 to 6 inches were observed across the county. Sleet accumulations alone were as high as 2 to 3 inches, with an additional 2 to 3 inches of snow on top of the sleet.
Winter Storm, Monroe
- When
- March 4, 7:00 PM CST to March 5, 7:00 AM CST
- Where
- Monroe forecast zone
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 34.678, -91.204 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 3 to 5 inches were observed across the county.
Winter Weather, Pike
- When
- March 4, 8:00 PM CST to March 5, 5:00 AM CST
- Where
- Pike forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.164, -93.656 (the zone’s center; the record gives no point)
Snow and sleet accumulations of 2 to 3 inches were observed across the county.
Winter Weather, Desha
- When
- March 4, 8:00 PM CST to March 5, 7:00 AM CST
- Where
- Desha forecast zone
- Reported by
- COOP Observer
- Coordinates
- 33.833, -91.254 (the zone’s center; the record gives no point)
Snow and sleet accumulations of around 1 inch were observed across the county.
Winter Weather, Lincoln
- When
- March 4, 8:00 PM CST to March 5, 6:00 AM CST
- Where
- Lincoln forecast zone
- Reported by
- COOP Observer
- Coordinates
- 33.958, -91.733 (the zone’s center; the record gives no point)
Snow and sleet accumulations of 1 to 2 inches were observed across the county.
Winter Storm, Clark
- When
- March 4, 8:00 PM CST to March 5, 5:00 AM CST
- Where
- Clark forecast zone
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 34.051, -93.176 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 4 to 5 inches were observed across the county. Several accidents were reported.
Winter Storm, Arkansas
- When
- March 4, 8:00 PM CST to March 5, 7:00 AM CST
- Where
- Arkansas forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 34.291, -91.375 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 3 to 4 inches were observed across the county. Sleet accumulations alone were as high as 2 to 3 inches, with an additional 1 to 2 inches of snow on top of the sleet.
Winter Storm, Dallas
- When
- March 4, 9:00 PM CST to March 5, 6:00 AM CST
- Where
- Dallas forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 33.970, -92.654 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 3 to 4 inches were observed across the county. Sleet accumulations alone were as high as 2 to 3 inches, with an additional 1 to 2 inches of snow on top of the sleet.
Winter Storm, Cleveland
- When
- March 4, 9:00 PM CST to March 5, 6:00 AM CST
- Where
- Cleveland forecast zone
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 33.898, -92.185 (the zone’s center; the record gives no point)
Total sleet and snow accumulations of 2 to 4 inches were observed across the county. Sleet accumulations alone were as high as 1 to 3 inches, with an additional inch or so of snow on top of the sleet.
Winter Storm, Ouachita
- When
- March 4, 10:00 PM CST to March 5, 6:00 AM CST
- Where
- Ouachita forecast zone
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 33.593, -92.882 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 3 to 4 inches were observed across the county. Several accidents were reported.
Winter Weather, Calhoun
- When
- March 4, 11:00 PM CST to March 5, 6:00 AM CST
- Where
- Calhoun forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 33.558, -92.503 (the zone’s center; the record gives no point)
Snow and sleet accumulations of 1 to 2 inches were observed across the county.
Winter Weather, Bradley
- When
- March 4, 11:00 PM CST to March 5, 7:00 AM CST
- Where
- Bradley forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 33.466, -92.162 (the zone’s center; the record gives no point)
Snow and sleet accumulations of 1 to 2 inches were observed across the county.
Winter Weather, Drew
- When
- March 4, 11:00 PM CST to March 5, 7:00 AM CST
- Where
- Drew forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 33.589, -91.720 (the zone’s center; the record gives no point)
Snow and sleet accumulations of 1 to 2 inches were observed across the county.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm and Winter Storm in Texas, March 4 to 5, 20152 deaths · $70,000 · 132 events
- Winter Storm in Kentucky, March 4 to 5, 20152 deaths · 11 injured · 22 events
- Flooding in Ohio, March 4, 20152 deaths · $10,000 · 2 events
- Flooding and Heavy Snow in West Virginia, March 4 to 7, 2015$7.2 million · 94 events
- Flooding and Heavy Snow in Virginia, March 4 to 5, 20151 death · $75,000 · 4 events
- Avalanche in Utah, March 4, 20151 death · 1 event
- Winter Storm and Flooding in Kentucky, March 4 to 7, 2015$58,000 · 91 events
- Flooding and Heavy Snow in Ohio, March 4 to 7, 2015$460,000 · 23 events
- Flooding in West Virginia, March 4 to 6, 2015$620,000 · 3 events
- Flooding and Heavy Snow in Kentucky, March 4 to 7, 2015$390,000 · 12 events
- Heavy Snow and Winter Weather in Texas, March 4, 20158 injured · 24 events
- Flooding in Virginia, March 4 to 6, 2015$64,000 · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 558668, 558669, 558670, 558724, 558671, 558672, 558673, 558674, 558675, 558676, 558707, 558708, 558709, 558677, 558678, 558705, 558706, 558722, 558679, 558710, 558711, 558712, 558713, 558714, 558723, 558680, 558688, 558701, 558716, 558718, 558689, 558694, 558695, 558719, 558681, 558684, 558686, 558687, 558693, 558691, and more.